# SDR ASOA2015081613696

- Difficulty date: August 16, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK IS CORRODED IN MULITIPLE AREAS FS 661.00+90-720.85.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  R & R SEAT TRACK ON RT SIDE BETWEEN FS 661.00+90 TO 720.85 IN REF TO AMM 53-00-49-000-801-A07 & 53-00-49-400-801-A07.
